# SDR FDEA201001060026

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PYLON STRUT LT SKIN AT ACCESS PANEL CUTOUT (433AL), FLANGE LOWER FWD CORNER CRACK.  REPAIRED IAW EA NR F-5450-135803.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
